# SDR EY2R9601412

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 425
- Propeller: Mcauly 4HFR34C762
- System (JASC): 6110 · Propeller Assembly
- Part: Actuati Pin
- Part number: C5387
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATING PIN DAMAGED
